# SDR HEEA082558

- Difficulty date: November 26, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Blower
- Part number: 206073913001
- Part serial: 10115
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR COOLER BLOWER POPS NR 3 INVERTER CIRCUIT BREAKER.
